# SDR ASOA2015012612091

- Difficulty date: January 12, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,253 hours, 32,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621, UPPER LT AND RT OBLIQUE ANGLES ARE CRACKED.  R & R THE ANGLES IAW SRM 51-42-21.
